Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

CORRESPONDENCE: On Mathematical Models

Eugene F. Elander, Herbert Gerjuoy and Albert Pierce
Social Science
Vol. 37, No. 4 (October 1962), pp. 248-253
Stable URL: http://www.jstor.org/stable/23907058
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
CORRESPONDENCE: On Mathematical Models
Preview not available

Page Thumbnails

  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253